“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 176
School of Mathematics
  Title:   On the minimal injective resolution of modules
  Author(s):  Sh. Payrovi
  Status:   Published
  Journal: Algebra Colloq.
  No.:  2
  Vol.:  6
  Year:  1999
  Pages:   187-192
  Supported by:  IPM
Let R be a commutative Noetherian ring. In this paper, we study the minimal injective resolution of module M with the condition that every R-sequence is also an M-sequence. As a consequence, we obtain a characterization of Cohen-Macaulay and Gorenstein rings.

Download TeX format
back to top
scroll left or right